Doctor insights on:
Does Loratadine Contain Pseudoephedrine
No, but...: Sudafed is a brand name for pseudoephedrine, a blood vessel constricter that decreases nasal congestion, but can raise heart rate, blood pressure, cause anxiety, palpitations, insomnia, other issues, depending on dose and person. Also can affect urination/prostate. Not for pregnancy. Careful if overactive thyroid, above conditions. Company also names combo products. Read labels. ...Read more
Benzonatate: No, it does not.Get a more detailed answer ›
Not really: Allegra d contains fexofenadine and pseudo ephedrine, (ephedrine sulfate) which are a long acting or second generation anti-histamine and a vasoconstrictor. Depending on what type of nyquil it is, it usually contains a first generation anti-histamine, a cough suppression and / or acetaminophen, which is a pain reliever and anti-pyretic or fever reliever medication. They are both used for cold-like symptoms. ...Read more
None that I know of: Firstly, ephedrine (ephedrine sulfate) is no longer available in the US market, because of serious side effects - elevated pulse, blood pressure and risk of stroke. Same is true with PPA (phenylpropanolamine), a similar decongestant. Am not aware of any combination medications currently available. In the 1950s the combination was used in the treatment of allergies. There may still be combination products in Canada. ...Read more
Not really: Both are stimulants by different mechanisms.Get a more detailed answer ›
Is it safe to take nighttime sinus congestion medicine containing acetaminophen, chlorpheniramin maleate, and phenylephrine with delsym (dextromethorphan)?
Does Beconase nasal spray (beclometasonr dipropionate) and Benylin (Guaifensin & Pseudoephedrine) cough mixture interact with each other?
- Talk to a doctor live online for free
- Loratadine and pseudoephedrine dosage
- Clarinase loratadine and pseudoephedrine
- Loratadine pseudoephedrine sulfate 240 mg
- Ask a doctor a question free online
- Products containing pseudoephedrine
- Pseudoephedrine sulfate 240 mg loratadine 10 mg
- Loratadine 10mg pseudoephedrine sulfate 240 mg
- Does loratadine cause drowsiness?
- Talk to a pharmacologist online for free